Computing one-dimensional metasurfaces

File Description SizeFormat 
PhysRevB.99.085408.pdfPublished version448.24 kBAdobe PDFView/Open
Title: Computing one-dimensional metasurfaces
Authors: Pendry, JB
Huidobro, PA
Ding, K
Item Type: Journal Article
Abstract: We show that complex periodic metasurfaces can be simply represented by conformal transformations from the flat surface of a slab of material to a periodic grating leading to a methodology for computing their properties. Matrix equations are solved to give accurate solutions of Maxwell's equations with detailed derivations given in the Supplemental Material.
Issue Date: 15-Feb-2019
Date of Acceptance: 2-Jan-2019
URI: http://hdl.handle.net/10044/1/68225
DOI: https://dx.doi.org/10.1103/PhysRevB.99.085408
ISSN: 2469-9950
Publisher: American Physical Society
Journal / Book Title: Physical Review B
Volume: 99
Issue: 8
Copyright Statement: © 2019 American Physical Society.
Sponsor/Funder: Gordon and Betty Moore Foundation
Funder's Grant Number: 00009581
Keywords: Science & Technology
Technology
Physical Sciences
Materials Science, Multidisciplinary
Physics, Applied
Physics, Condensed Matter
Materials Science
Physics
TRANSFORMATION OPTICS
PROPAGATION
Publication Status: Published
Article Number: 085408
Online Publication Date: 2019-02-07
Appears in Collections:Condensed Matter Theory
Physics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx